# SDR COMA0570135

- Difficulty date: January 30, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 8,874 hours, 6,748 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Computer
- Part number: 766389L
- Part serial: 0519
- Condition: Faulty
- Location: Flap Slat Sys
- Part time: 3,967 hours, 3,042 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5295- EN ROUTE PBI-CVG, RECEIVED MULTIPLE STATUS MESSAGES ASSOCIATED WITH CONTINUOUS OVERSPEED CLACKER, CREW DECLARED AN EMERGENCY AND DIVERTED TO MCO.  FLIGHT LANDED WITHOUT INCIDENT.  REPLACED THE SLAP/FLAP ELECTRONIC CONTROL UNIT.
